# SDR AALA20110624TUL03

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE RIGHT FUSELAGE LOCATED AT STATION 480.  INSTALLED DOUBLER USING PER SRM 53-00-01-2R 2 AND EA 757-53-017663.
